MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561821
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of device failed to deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare device was used for polypectomy during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, the coagulation did not work at all.The cautery did not travel to the polyp site.The procedure was completed with another rotatable snare.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of device failed to deliver energy.Block h11: investigation results a rotatable snare was received for analysis, and it was found during device analysis that the device was returned without any visible problem.A continuity and electrical test were performed, and the device was noted to be within specification.Additionally, the device was tested, and as a result, the erbe shows no problem supplying the energy to the rotatable snare.No other problems with the device were noted.The reported complaint of device failed to deliver energy was unable to be confirmed.The unit returned did not show evidence of the alleged issue or any defect that could have contributed to the event reported.Based on the information available and the returned device analysis, a conclusion of no problem detected was assigned to this investigation since the reported allegation was not observed.
 
Event or Problem Description

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21877674
Report Number3005099803-2025-01649
Device Sequence Number18072270
Product Code FDI
UDI-Device Identifier08714729283980
UDI-Public(01)08714729283980(17)251219(10)30748525
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2025
Device Model NumberM00561821
Device Catalogue Number6182
Device Lot Number0030748525
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown